MATHEMATICA BOHEMICA, Vol. 122, No. 1, pp. 57-61 (1997)

A note on separate continuity and connectivity properties

R. A. Mimna

R. A. Mimna, 520 Meadowland Drive, Hubbard, Ohio 44425, USA; e-mail:

Abstract: Separately continuous functions are shown to have certain properties related to connectedness.

Keywords: separate continuity, cluster sets, $O$-connectedness, closed graph, local $w^*$ continuity

Classification (MSC2000): 54C10, 26A15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition